# SDR DL76L040499

- Difficulty date: June 1, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 31,171 hours, 4,985 cycles
- Engine: Pwa PW4060
- Engine time: 33,540 hours, 5,306 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727654
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 33,540 hours, 5,306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HARD TO START AND OIL IN THE TAIL PIPE.  CHANGED ENGINE.
